# SDR ASAA2019021628208

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,402 hours, 14,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT SLIDE LIGHT INOP AT THE RT LOCATION JUST AFT OF THE WING. GROUNDED - YES. RELAMPED REF AMM 33-51-04-960-801. REMOVED & REPLACED BATTERY PACK ASSY REF AMM 33-51-06-960-806 & WDM 33-51-13. OPS CK GOOD.
